MAUDE Adverse Event Report: BIOSENSE WEBSTER INC WEBSTER ® CS CATHETER WITH EZ STEER® THECHNOLOGY AND AUTO ID; ELECTRODE RECORDING CATHETER OR ELECTRODE RECORDING PROBE

BIOSENSE WEBSTER INC WEBSTER ® CS CATHETER WITH EZ STEER® THECHNOLOGY AND AUTO ID; ELECTRODE RECORDING CATHETER OR ELECTRODE RECORDING PROBE
Catalog Number BD710FJ282CT
Medical Device Problem Codes Contamination /Decontamination Problem (2895); Sharp Edges (4013)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/25/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The biosense webster, inc.Product analysis lab received the device for evaluation.The analysis has begun but is not completed at this time.When the investigational analysis has been completed, a supplemental 3500a report will be submitted.If additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.A manufacturing record evaluation was performed for the finished device 30166547m number, and no internal actions related to the reported complaint condition were identified.(b)(4).
 
Event or Problem Description
It was reported that a patient underwent an atrioventricular nodal reentrant tachycardia (avnrt) procedure with a webster ® cs catheter with ez steer® thechnology and auto id catheter and it was reported that there was electrode damage and foreign material on the catheter.Initially, it was reported that there was an issue with deflection and that the catheter wasn't working properly.When removed from the body the catheter was noticed to have an electrode that wasn't complete, the distal tip seemed to have a drop of glue on the electrode, and the electrode did not seem to come all the way to the tip and seemed to be embedded in the plastic.The catheter was replaced, and the issue resolved.There was no patient consequence.The deflection issue was assessed as a not reportable event.The issue of electrode damaged with foreign material was reviewed and assessed a reportable event.The biosense webster, inc.Product analysis lab received the device for evaluation on may 10, 2019 and it was reported that there was no visual damage or anomalies observed.
 
Additional Manufacturer Narrative
Investigation summary - it was reported that a patient underwent an atrioventricular nodal reentrant tachycardia (avnrt) procedure with a webster ® cs catheter with ez steer® thechnology and auto id catheter.It was reported that there was an issue with deflection and that the catheter wasn't working properly.When removed from the body the catheter was noticed to have an electrode that wasn't complete, the distal tip seemed to have a drop of glue on the electrode, and the electrode did not seem to come all the way to the tip and seemed to be embedded in the plastic.The catheter was replaced, and the issue resolved.There was no patient consequence.The device was visually inspected and it was found in good condition.No electrode damage was observed.Additionally, the part described under the event is the anchor window and is part of the design of the catheter.Then a deflection test was performed, and it was found within specifications.The catheter was deflecting correctly.A manufacturing record evaluation was performed, and no internal actions related to the reported complaint were identified.The customer complaint cannot be confirmed.Manufacturer's reference # (b)(4).

Brand Name
WEBSTER ® CS CATHETER WITH EZ STEER® THECHNOLOGY AND AUTO ID
Common Device Name
ELECTRODE RECORDING CATHETER OR ELECTRODE RECORDING PROBE
Manufacturer (Section D)
BIOSENSE WEBSTER INC
33 technology drive
irvine CA 92618
MDR Report Key8617378
Report Number2029046-2019-03154
Device Sequence Number11317778
Product Code DRF
UDI-Device Identifier10846835002423
UDI-Public10846835002423
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K090898
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/25/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/09/2022
Device Catalogue NumberBD710FJ282CT
Device Lot Number30166547M
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/10/2019
Initial Date Received by Manufacturer 04/25/2019
Supplement Date Received by Manufacturer06/21/2019
Initial Report FDA Received Date05/16/2019
Supplement Report FDA Received Date06/25/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1